# SDR FDEA201202030443

- Difficulty date: February 3, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: ABA72023
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CUTOUT ANGLE FOUND WITH SURFACE CORROSIONS. ANGLE REPAIRED AS PER SRM 53-00-15 FIGURE 202   REPAIR 1 REVISION 48.  INITIAL INSPECTION AT 18300 FC AND REPEAT INSPECTION AT 1250 FC   PER ALI 53-10-06 REVISION 15.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
